# SDR SIMA201812107002

- Difficulty date: December 7, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 35,630 hours, 29,868 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Temp Valve Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT NOTICED AIRCRAFT NOT PRESSURIZING. THAT WAS FOLLOWED BY BLD 1 VLV CLSD & PACK 1 VLV CLSD MSG ADVISORY. RESET THEM BUT MESSAGES KEPT COMIMG BACK WITH RUSH OF AIR EACH TIME-C/A-REMOVED AND REPLACED COUPLING AND CLAMP ON DUAL TEMP VALVE DUCT IAW ETN-EM-21-056 OPS CHECK GOOD
